MAUDE Adverse Event Report: BARD PERIPHERAL VASCULAR, INC. ULTRAVERSE RX PTA DILATATION CATHETER; PTA BALLOON DILATATION CATHETER

BARD PERIPHERAL VASCULAR, INC. ULTRAVERSE RX PTA DILATATION CATHETER; PTA BALLOON DILATATION CATHETER
Model Number U4150315RX
Medical Device Problem Codes Failure to Advance (2524); Device-Device Incompatibility (2919); Material Deformation (2976)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The lot number for the device was provided and a lot history review was performed.The investigation is inconclusive for the reported guidewire issue, catheter kink and advancement issue, as the device was not returned for evaluation.The definitive root cause for the reported guidewire issue, catheter kink and advancement issue could not be determined based upon available information.The device is labeled for single use.
 
Event or Problem Description
This report summarizes one malfunction.A review of the reported information indicated that model u4150315rx pta balloon dilatation catheter allegedly experienced failure to advance, device-device incompatibility, and material deformation.This information was received from one source.One patient was involved and there was no reported patient injury.The male patient is (b)(6) years old and weighs (b)(6) kgs.

Brand Name
ULTRAVERSE RX PTA DILATATION CATHETER
Common Device Name
PTA BALLOON DILATATION CATHETER
Manufacturer (Section D)
BARD PERIPHERAL VASCULAR, INC.
1625 w 3rd st.
tempe AZ 85281
MDR Report Key9216277
Report Number2020394-2019-04215
Device Sequence Number14084290
Product Code LIT
UDI-Device Identifier00801741056956
UDI-Public(01)00801741056956
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 10/21/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model NumberU4150315RX
Device Catalogue NumberU4150315RX
Device Lot NumberCMDQ0320
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/30/2019
Initial Report FDA Received Date10/21/2019
Patient Sequence Number1